Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The closing lemma for generalized recurrence in the plane


Author: Maria Lúcia Alvarenga Peixoto
Journal: Trans. Amer. Math. Soc. 308 (1988), 143-158
MSC: Primary 58F10; Secondary 34D30
MathSciNet review: 946436
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a version of the Closing Lemma for $ {C^r}$ vector fields on the plane, $ r \geqslant 1$, and for a kind of recurrence obtained using the concept of prolongational limit sets. We call it generalized recurrence.

Given a nonperiodic point $ p$ in the generalized recurrent set we perturb the vector field in order to get a new vector field arbitrarily close to it, with a closed orbit through $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 34D30

Retrieve articles in all journals with MSC: 58F10, 34D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0946436-0
PII: S 0002-9947(1988)0946436-0
Article copyright: © Copyright 1988 American Mathematical Society